# SDR DL72K981030

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rear Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN .375 INCH CRACK RT ELEVATOR REAR SPAR AT 2ND FROM O/B TAB, HINGE.  REPLACED REAR SPAR UNDER EO 4-70183-3AD ME 02 AND ME 03.
